Generalized duration measures in a risk immunization setting. Implementation of the Heath–Jarrow–Morton model

Tom 33 / 2006

Alina Kondratiuk-Janyska, Marek Kałuszka Applicationes Mathematicae 33 (2006), 145-157 MSC: 62P20, 91B28. DOI: 10.4064/am33-2-2

Streszczenie

The aim of this paper is to set different lower bounds on the change of the expected net cash flow value at time $H>0$ in general term structure models, referring to the studies of Fong and Vasiček (1984), Nawalkha and Chambers (1996), and Balbás and Ibáñez (1998) among others. New immunization strategies are derived with new risk measures: generalized duration and generalized $M$-absolute of Nawalkha and Chambers, and exponential risk measure. Furthermore, examples of specific one-factor HJM models are provided and the problem of immunization is discussed.

Autorzy

  • Alina Kondratiuk-JanyskaCenter of Mathematics and Physics
    Technical University of /Lód/x
    Al. Politechniki 11
    90-924 /Lód/x, Poland
    and
    Institute of Mathematics
    Technical University of /Lód/x
    Wólczańska 215
    93-005 /Lód/x, Poland
    e-mail
  • Marek KałuszkaInstitute of Mathematics
    Technical University of /Lód/x
    Wólcza/nska 215
    93-005 /Lód/x, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek